Connect with others who understand.

sign up log in
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Tacrolimus

Tacrolimus

Has anyone been treated for psoriasis with a medication called Tacrolimus? I had a tube of it prescribed from last year by my dermatologist for some irritation on my face and I just found it and applied it just today to my psoriais on my face. It stopped the itch immediately and it seems to be clearing it up. It is safe to use on your face and as often as you need because it is not a steroid. I thought that I would share that with all of you. Now I have to see if the dermatologist here in… read more

A MyPsoriasisTeam Member said:

That was me. My hairdresser didn’t even seem like it was unusual. She helps me keep track of how my scalp is looking, since it’s an are we can’t see very well. Sometimes I think I have a big outbreak, but it looks clear. The color actually feels good on my scalp too. The flakes are colored for a few days afterwards! I have had one hairdresser who made a comment about not liking to deal with it because it grossed her out. She didn’t know I had it. I never went back. You could call your hairdresser and ask if she is comfortable with scalp psoriasis. The shop where I go has a number of hairdressers, most of whom openly discuss arthritis, PsA, other autoimmune, and medications they have used and the outcome. The shampoo sinks are treasure trove of info!

posted over 1 year ago
A MyPsoriasisTeam Member said:

I'm using Tacrolimus for the groin area when I absolutely need to but it makes me so itchy for the first 3 or 4 hours that I apply it. Almost like an allergic reaction but then it stops and does help clear up the psoriasis for a while. Anyone else having this reaction to it?

posted about 1 year ago
A MyPsoriasisTeam Member said:

Thanks AKLouise!

posted over 1 year ago
A MyPsoriasisTeam Member said:

The dermatologist prescribed the Tacrolimus ointment. It's very expensive so I have to see if a specialty pharmacy can fill the script but it looks like they will. I hope it will continue to help me. I am having a hard time with my scalp psoriais now. I'm getting so many bumps and I am afraid my hair dresser might not want to color my hair if my head is like this. Somebody here said that hairdressers are used to seeing this kind of thing and it shouldn't be a problem. I hope that's correct because I look awful and would like to do something to help.

posted over 1 year ago
A MyPsoriasisTeam Member said:

Thank AKLouise!

posted over 1 year ago
Already a Member? Log in